RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 1019–1022 (Mi dan33525)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

An improvement in the smoothness of the functions in A. N. Kolmogorov's theorem on superpositions

B. L. Fridman

Lomonosov Moscow State University

Full text: PDF file (485 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51
Presented: A. N. Kolmogorov
Received: 20.02.1967

Citation: B. L. Fridman, “An improvement in the smoothness of the functions in A. N. Kolmogorov's theorem on superpositions”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 1019–1022

Citation in format AMSBIB
\Bibitem{Fri67}
\by B.~L.~Fridman
\paper An improvement in the smoothness of the functions in A.\,N.~Kolmogorov's theorem on superpositions
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 1019--1022
\mathnet{http://mi.mathnet.ru/dan33525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225066}
\zmath{https://zbmath.org/?q=an:0172.07201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33525
  • http://mi.mathnet.ru/eng/dan/v177/i5/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Fridman, “An estimate of the dimension of the null spaces of linear superpositions”, Math. USSR-Sb., 11:1 (1970), 101–114  mathnet  crossref  mathscinet  zmath
    2. B. L. Fridman, “A nowhere dense space of linear superpositions of functions of several variables”, Math. USSR-Izv., 6:4 (1972), 807–837  mathnet  crossref  mathscinet  zmath
    3. A. G. Vitushkin, “On Hilbert's thirteenth problem and related questions”, Russian Math. Surveys, 59:1 (2004), 11–25  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. E. Ismailov, “Approximation by sums of ridge functions with fixed directions”, St. Petersburg Math. J., 28:6 (2017), 741–772  mathnet  crossref  isi  elib
  • Number of views:
    This page:49
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019